# SDR SWAA2019080535599

- Difficulty date: July 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 440-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 440 TO 500D,  LBL 23.   R & R THE SUPPORT IAW SRM & DWG.
